# SDR DXTA2021122053900

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0280
- Aircraft time: 332 hours, 213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE EXTERIOR WOULD NOT OPEN REQUIRED BATTERIES TO BE DISCONNECTED AND RECONNECTED AND DISCONNECTED AGAIN FOR YELLOW DOOR OPEN LIGHT ON EXTERIOR OF DOOR TO EXTINGUISH AT WHICH TIME DOOR HANDLE OPENED EASILY. THIS WAS REPEATABLE INTERMITTENTLY WHILE TRYING TO TROUBLESHOOT PROBLEM. // SIGNOFF // PERFORMED NUMEROUS OPERATIONAL CHECKS OR MAIN CABIN DOOR. ALL CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME. PER MCC REQUEST, SENT ARES TO TEXTRON FOR INTERROGATION. NO DEFECTS NOTED BY TEXTRON. PERFORMED VISUAL INSPECTION OR ACCESSIBLE MAIN CABIN DOOR WIRING ROR DAMAGE. NO DEFECTS NOTED. SUPPLIED VIDEO AND IMAGES TO MCC AS REQUESTED. REL. CE680A AMM 52-10·00.
